# SDR SWAA2022082943319

- Difficulty date: August 19, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT R/H INBOARD FIXED LEADING EDGE STRAKELET SKIN. / [01] TRIM OUT AND NDT PERFORMED ON CARD TTG8Q00E06UM;[02] C/W 22-157-02433-WIP1; 22-157-02433-WIP2; 22-157-02433-WIP3; 22-157-02433-WIP4; 22-157-02433-WIP5;[03] PERFORMED EA 22-157-02433. REFERENCE FAULT TTG8Q00E06UM.;[04] PERFORMED EA 22-157-02433. REFERENCE FAULT TTG8Q00E06UM.
